# SDR KCSA071496

- Difficulty date: October 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL TUNNEL STIFFENER IS CRACKED (.5 INCH) IN LOWER TRIM RADIUS AT STA 371, LBL 10, WL 132.
